# SDR 2002F00801

- Difficulty date: March 3, 2002
- Submitted: August 5, 2002
- Operation: Air carrier
- Aircraft: N281SC
- Make and model: Boeing 727282
- Aircraft serial: 21949
- Engine: Pwa JT8D17
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: E

## Discrepancy

AFTER LANDING AT GRR, THE CABIN FILLED WITH SMOKE AFTER ALL THREE ENGINES WERE IN REVERSE THRUST.  NO EMERGENCY WAS DECLARED.  SMOKE CLEARED AFTER ENGINES WERE SHUT DOWN.  (M)
